CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Study on the generator f of the operators I-n and I-t 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 10, 页码: 2589-2603
Authors:  Chen HanLin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generator  available generator  inner product operator  spline  interpolation operator  two-closed  refinable  
studyonthegeneratorfoftheoperatorsinandit 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 10, 页码: 2589
Authors:  Chen Hanlin
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
用符号刻划多变量加细函数向量的精度 期刊论文
数学学报, 2001, 卷号: 044, 期号: 006, 页码: 995
Authors:  谌秋辉;  陈翰麟
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
characterisingtheaccuracyofmultivariablerefinablefunctionsviathesymbolfunction 期刊论文
actamathematicasinicaenglishseries, 2001, 卷号: 17, 期号: 2, 页码: 277
Authors:  Sheng Qiuhui;  Chen Hanlin
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
localpropertiesofcardinalinterpolatoryfunction 期刊论文
actamathematicasinicaenglishseries, 2001, 卷号: 17(4), 期号: 4, 页码: 613
Authors:  Chen Hanlin;  Peng Silong
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
anoteonfiniteelementwavelets 期刊论文
actamathematicaeapplicataesinica, 2001, 卷号: 17, 期号: 4, 页码: 517
Authors:  Chen HL(陈翰麟);  Chen QH(谌秋辉)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
一类周期小波的局部性质 期刊论文
数学学报, 2001, 卷号: 044, 期号: 005, 页码: 947
Authors:  陈翰麟;  彭思龙;  李登峰
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
solvingintegralequationswithlogarithmickernelbyusingperiodicquasiwaveletsolvingintegralequationswithlogarithmickernelbyusingperiodicquasiwavelet 期刊论文
journalofcomputationalmathematics, 2000, 卷号: 000, 期号: 005, 页码: 487
Authors:  Chen Hanlin;  Peng Silong
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
多维周期双正交向量小波的构造 期刊论文
数学年刊a辑, 2000, 卷号: 21A, 期号: 004, 页码: 449
Authors:  陈翰麟;  李登峰
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Real-valued periodic wavelets: construction and relation with fourier series 期刊论文
Journal of Computational Mathematics, 1999, 卷号: 17, 期号: 5, 页码: 509
Authors:  Liang Xuezhang;  Chen Hanlin;  Xiao Shaoliang;  Peng Silong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30